Alert archive / Mississippi / Wind Advisories in 2006
Wind Advisory 5, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Apr 29, 2006, 10:40 PM CDT for 12 counties in Mississippi. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2006, 10:40 PM CDT (03:40 UTC)
- Expired
- Apr 30, 2006, 3:13 AM CDT
- In force
- 5 hr
- Issued by
- NWS Jackson, MS
Counties Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Grenada County, MS, Holmes County, MS, Humphreys County, MS, Leflore County, MS, Montgomery County, MS, Sunflower County, MS, Washington County, MS, Webster County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 129 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 477 m²/s²
- 0-3 km storm-relative helicity
- 948 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KJAN 300340 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1040 PM CDT SAT APR 29 2006 ...STRONG WINDS WILL CONTINUE OVERNIGHT ACROSS MUCH OF NORTH MISSISSIPPI AS LOW PRESSURE MOVES ACROSS MISSOURI... MSZ018-019-025>029-032-034>037-301145- /O.NEW.KJAN.WI.Y.0005.060430T0340Z-060430T1200Z/ BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER- CHOCTAW-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- INCLUDING THE CITIES OF...CLEVELAND...INDIANOLA...RULEVILLE... GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON... WINONA...EUPORA...MABEN...MATHISTON...ACKERMAN...WEIR... GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...KOSCIUSKO 1040 PM CDT SAT APR 29 2006 ...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SUNDAY. STRONG WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS UP TO 40 MPH WILL BE POSSIBLE ACROSS MUCH OF NORTH MISSISSIPPI INCLUDING THE HIGHWAY 82 CORRIDOR THROUGH EARLY SUNDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ 40
3 follow-up statements
000 WWUS74 KJAN 300406 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1106 PM CDT SAT APR 29 2006 ...STRONG WINDS WILL CONTINUE OVERNIGHT ACROSS MUCH OF NORTH MISSISSIPPI AS LOW PRESSURE MOVES ACROSS MISSOURI... MSZ030-031-033-038-039-045-046-300515- /O.CAN.KJAN.HW.W.0003.000000T0000Z-060430T0500Z/ CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER- INCLUDING THE CITIES OF...WEST POINT...COLUMBUS...STARKVILLE... LOUISVILLE...MACON...BROOKSVILLE...PHILADELPHIA...PEARL RIVER... DE KALB...SCOOBA 1106 PM CDT SAT APR 29 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE HIGH WIND WARNING. WINDS MAY STILL GUST TO BETWEEN 20 AND 30 MPH THROUGH 1 AM BEFORE DIMINISHING HOWEVER THE STRONGEST WINDS HAVE PASSED THROUGH THE REGION. $$ MSZ044-050-056-300515- /O.CAN.KJAN.HW.W.0002.000000T0000Z-060430T0430Z/ LEAKE-SCOTT-SMITH- INCLUDING THE CITIES OF...CARTHAGE...FOREST...MORTON... TAYLORSVILLE...RALEIGH 1106 PM CDT SAT APR 29 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE HIGH WIND WARNING. WINDS MAY STILL GUST TO BETWEEN 20 AND 30 MPH THROUGH 1 AM BEFORE DIMINISHING HOWEVER THE STRONGEST WINDS HAVE PASSED THROUGH THE REGION. $$ MSZ018-019-025>029-032-034>037-301200- /O.CON.KJAN.WI.Y.0005.000000T0000Z-060430T1200Z/ BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER- CHOCTAW-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- INCLUDING THE CITIES OF...CLEVELAND...INDIANOLA...RULEVILLE... GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON... WINONA...EUPORA...MABEN...MATHISTON...ACKERMAN...WEIR... GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...KOSCIUSKO 1106 PM CDT SAT APR 29 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. STRONG WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS UP TO 40 MPH WILL BE POSSIBLE ACROSS MUCH OF NORTH MISSISSIPPI INCLUDING THE HIGHWAY 82 CORRIDOR THROUGH EARLY SUNDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ 40
000 WWUS74 KJAN 300554 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1254 AM CDT SUN APR 30 2006 ...WINDY CONDITIONS WILL CONTINUE OVERNIGHT ACROSS MUCH OF CENTRAL MISSISSIPPI AS LOW PRESSURE MOVES ACROSS MISSOURI... MSZ018-019-025>029-032-034>037-301100- /O.EXT.KJAN.WI.Y.0005.000000T0000Z-060430T1100Z/ BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER- CHOCTAW-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- INCLUDING THE CITIES OF...CLEVELAND...INDIANOLA...RULEVILLE... GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON... WINONA...EUPORA...MABEN...MATHISTON...ACKERMAN...WEIR... GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...KOSCIUSKO 1254 AM CDT SUN APR 30 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING. STRONG WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS UP TO 40 MPH WILL BE POSSIBLE ACROSS MUCH OF CENTRAL MISSISSIPPI. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ 17
000 WWUS74 KJAN 300813 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 313 AM CDT SUN APR 30 2006 MSZ018-019-025>029-032-034>037-300915- /O.CAN.KJAN.WI.Y.0005.000000T0000Z-060430T1100Z/ BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER- CHOCTAW-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- INCLUDING THE CITIES OF...CLEVELAND...INDIANOLA...RULEVILLE... GREENWOOD...GRENADA...VAIDEN...NORTH CARROLLTON...CARROLLTON... WINONA...EUPORA...MABEN...MATHISTON...ACKERMAN...WEIR... GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...KOSCIUSKO 313 AM CDT SUN APR 30 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE WIND ADVISORY. $$ 17
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Apr 29, 4:01 PM CDT, 6 hours 39 minutes earlier.
Area forecast discussion, Apr 29, 4:01 PM CDT, 6 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 401 PM CDT SAT APR 29 2006 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...MAIN FOCUS THIS PERIOD REMAINS THE POTENTIAL FOR SEVERE STORMS TONIGHT. LATEST SURFACE/RUC ANALYSIS HAS THE LOW NEARING THE OZARKS WITH THE COLD FRONT NEAR THE TEXAS/ARKANSAS/LOUISIANA STATE LINE. THIS SYSTEM HAS BEEN SLOW TO MOVE EASTWARD BUT WILL EVENTUALLY SPREAD ACROSS OUR CWA LATER TONIGHT AND SUNDAY MORNING. A FEW SHOWERS HAVE OCCURRED OVER THE WHOLE CWA TODAY BUT THE BULK OF THE PCPN HAS FALLEN OVER THE DELTA WHERE LOCAL RADARS ARE SHOWING ESTIMATES OF 1 1/2 TO 2 INCHES WEST OF THE MISSISSIPPI RIVER. THE LEADING EDGE OF THE RAIN WAS NEAR INTERSTATE 55 AND THUNDERSTORMS WERE BEGINNING TO MOVE INTO OUR SOUTHERN LOUISIANA PARISHES. THE CAP OVER THE CWA HAS BEEN SLOW TO ERODE THIS AFTER AND IT NOW APPEARS THAT THE HEAVIEST RAIN AND GREATEST THREAT FOR ANY SEVERE THUNDERSTORMS WILL BE SOUTH OF INTERSTATE 20 TONIGHT. SURFACE DEW POINTS WERE STILL IN THE 50S EAST OF INTERSTATE 55 BUT STRONG LOW LEVEL FLOW WAS TRYING TO POOL MOISTURE AHEAD OF THE COLD FRONT. THE AREA ALONG AND SOUTH OF INTERSTATE 20 COULD STILL SEE A COUPLE OF INCHES OF RAIN TONIGHT BUT LIGHTER AMOUNTS ARE EXPECTED NORTH. SOUTHEAST WINDS HAVE BEEN QUITE GUSTY TODAY WITH MOST SITES REPORTING SUSTAINED WINDS OF 15 TO 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH. THE WINDS WILL LIKELY CONTINUE EAST OF INTERSTATE 55 INTO THIS EVENING BUT BECOME LIGHTER WHERE THE RAIN IS FALLING. WL LET THE LAKE WIND ADVISORY EXPIRE. THERE WILL LIKELY BE ONGOING PCPN IN OUR EASTERN ZONES COME SUNDAY MORNING BUT END BY NOON. THE LARGE UPPER LOW WILL LINGER OVER THE UPPER MISSISSIPPI RIVER VALLEY THROUGH SUNDAY NIGHT BUT THE CLOUD COVER AND PCPN ASSOCIATED WITH THE LOW IS EXPECTED TO REMAIN NORTH OF OUR CWA. SOUTHERLY FLOW RETURNS SUNDAY NIGHT...COMBINED WITH MOSTLY CLEAR SKIES AND THE RECENT WIDESPREAD RAIN...PATCHY DENSE FOG MAY DEVELOP. 22 LONG TERM...MONDAY THROUGH FRIDAY...THERE WERE A FEW DIFFERENCES IN THE MODELS...BUT WILL LIKELY STAY ON THE DRY SIDE. WILL MAINTAIN DRY CONDITIONS THROUGH MONDAY...WITH NORTHWEST FLOW SETTING UP OVER THE REGION. A WEAK RIDGE DEVELOPS OVER THE 4 CORNERS REGION...TAPPING INTO PACIFIC AIR...SO LOOKING FOR MILD CONDITIONS TO CONTINUE. A COLD FRONT APPROACHES THE AREA LATE MONDAY...BUT WILL HOLD OFF RAIN UNTIL AFTER MIDNIGHT. THE MAV GUIDANCE THROWS IN CHANCE POPS FOR MONDAY NIGHT...BUT BARELY SHOWS SLIGHT CHANCE POPS OF TUESDAY. WILL LIKELY ADD THE BETTER RAIN CHANCES FOR TUESDAY. THE UPPER WAVE MOVING WITH THE BOUNDARY DOES NOT LOOK AS STRONG THIS RUN. ANOTHER WEAK WAVE MOVES THROUGH ON THURSDAY. THE GFS SHOWS THE BOUNDARY STALLED OVER THE REGION AND SLOWLY DRIFTING NORTH...WHILE A UPPER RIDGE BUILDS FROM THE SOUTH THROUGH EARLY THURSDAY. THE WAVE SEEMS TO DROP INTO THE AREA AND TRACK ALONG THE STALLED BOUNDARY. LOOKS LIKE RAIN WILL BE CONFINED TO THE NORTH...SO OPTED TO LEAVE RAIN OUT OF AREAS WHERE MODELS POPS WERE LESS THAN 20 PERCENT. BY FRIDAY THE NEXT COLD FRONT DROPS INTO THE REGION AND HANGS AROUND THROUGH THE WEEKEND...WITH A FEW SURFACE LOWS DEVELOPING AND TRACKING THROUGH THE AREA. THE GFS WAS SHOWING MORE RAINFALL BULLSEYES. MODEL TEMPS WERE OK...LEANED TOWARD CLIMATOLOGY SO TEMPS MAY BE SLIGHTLY WARMER THAN MEX/MAV GUIDANCE. DID NOT SEE ANY REAL COOL AIR FLOWING INTO THE REGION. AS FAR AS STORM DEVELOPMENT FOR THE EXTENDED...NOT CONFIDENT IN GFS. THE MODEL CONTINUES TO SHOW DEWPOINTS IN THE NEAR 70...BOOSTING INSTABILITY. LAPSE RATES LOOK GOOD MONDAY NIGHT...WITH THE SOUNDINGS SHOWING INCREASED INSTABILITY...BUT THERE WAS NOT MUCH MOISTURE AND WINDS WERE NOT UNIDIRECTIONAL AND WEAK. MAINTAINED THUNDER WORDING...BUT WILL LEAVE OUT SEVERE WORDING IN THE EXTENDED FOR NOW. 07 && .AVIATION...WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS WILL SPREAD ACROSS THE AREA TONIGHT. MOST OF THE THUNDERSTORMS WILL OCCUR ALONG AND SOUTH OF INTERSTATE TWENTY. BREEZY SOUTHWEST WINDS WILL SHIFT TO THE WEST BEHIND THE FRONT AS IT MOVES ACROSS THE AREA OVERNIGHT. FLIGHT CATEGORIES WILL VARY TONIGHT. GRADUALLY IMPROVEMENT IS EXPECTED FROM THE WEST DURING THE DAY SUNDAY AS THE SYSTEM SHIFTS EAST OF THE AREA. 22 && .PRELIMINARY POINT TEMPS/POPS... JACKSON 60 77 54 83 / 100 22 3 5 MERIDIAN 59 74 51 82 / 100 40 8 4 VICKSBURG 57 81 57 84 / 100 16 3 5 HATTIESBURG 63 78 57 84 / 100 41 5 4 NATCHEZ 58 80 56 85 / 100 12 3 3 GREENVILLE 57 77 57 84 / 100 17 3 10 GREENWOOD 59 72 56 82 / 100 19 5 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/07
Hazardous weather outlook, Apr 29, 8:34 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 834 PM CDT SAT APR 29 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 302140- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 834 PM CDT SAT APR 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SUNDAY... ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THE REST OF TONIGHT MAINLY OVER SOUTHEAST MISSISSIPPI FROM COLLINS TO LAUREL SOUTHWARD INCLUDING THE HATTIESBURG TO COLUMBIA AREAS. DAMAGING WIND GUSTS TO 65 MPH AND ISOLATED TORNADOES WILL BE THE MAIN RISK WITH THESE STORMS. ELSEWHERE...STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH COULD OCCUR OVERNIGHT AS A DRY LINE OF SCATTERED STORMS CROSSES THE REGION. THE AMOUNT OF UNSTABLE AIR BE LIMITED TO THE SOUTHEAST...WHICH SHOULD HELP REDUCE THE RISK OF SEVERE STORM IN THE NORTH WHERE WIDESPREAD RAINFALL HAS ALREADY STABILIZED THE AIR MASS SOMEWHAT. STORMS SHOULD DIMINISH FROM WEST TO EAST EARLY SUNDAY MORNING. ...FLOODING... WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL SPREAD EAST ACROSS THE REGION THROUGH EARLY SUNDAY. LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME WILL CAUSE SOME PONDING OF WATER ON ROADS AND FLOODING OF POOR DRAINAGE AREAS. ...NON PRECIPITATION... STRONG SOUTHERLY WINDS AHEAD OF THE LOW PRESSURE SYSTEM IN THE OZARKS WILL PRODUCE SUSTAINED WINDS OF 15 TO 20 MPH...WITH GUSTS OF 30 MPH...THROUGH AROUND MIDNIGHT MAINLY ACROSS THE DELTA REGION FROM WINONA TO VICKSBURG TO RAYVILLE WESTWARD. THESE WINDS WILL GRADUALLY DIMINISH SUNDAY MORNING AS THE LOW WEAKENS AND MOVES OFF TO THE NORTH. WINDS MAY CREATE ROUGH CONDITIONS ON SOUTH TO NORTH ORIENTED AREA LAKES ACROSS THE DELTA REGION. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 29, 9:10 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
910 PM CDT SAT APR 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM NON-TSTM WND GST 3 S FLOWOOD 32.28N 90.11W
04/29/2006 M54 MPH RANKIN MS ASOS
MEASURED BY THE ASOS AT JACKSON INTERNATIONAL AIRPORT.
&&
WILSONLocal storm report, Apr 29, 9:19 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
919 PM CDT SAT APR 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM NON-TSTM WND DMG RICHLAND 32.23N 90.17W
04/29/2006 RANKIN MS EMERGENCY MNGR
TREES DOWN.
&&
WILSONLocal storm report, Apr 29, 9:40 PM CDT, 1 hour before
JANWRKLSR 0000
TTAA00 KJAN DDHHMM
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CDT SAT APR 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0933 PM TSTM WND DMG BRANDON/CROSSGATES 32.28N 90.00W
04/28/2006 RANKIN MS EMERGENCY MNGR
LARGE LIMBS DOWN LARGE TREE LIMB DOWN ON POWER LINES IN
CROSSGATES SUBDIVISION.Local storm report, Apr 29, 9:40 PM CDT, 1 hour before
JANWRKLSR 0000
TTAA00 KJAN DDHHMM
PRELIMINARY LOCAL STORM REPORT.CORRECTION FOR TYPE...
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CDT SAT APR 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0933 PM NON-TSTM WND BRANDON/CROSSGATES 32.28N 90.00W
04/28/2006 RANKIN MS EMERGENCY MNGR
LARGE LIMBS DOWN LARGE TREE LIMB DOWN ON POWER LINES
IN CROSSGATES SUBDIVISION.The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:30 PM CDT | High Wind Warning | JAN | Leake, Scott, Smith | 96 min |
| Apr 29, 10:13 PM CDT | High Wind Warning | JAN | Clay, Kemper, Lowndes, Neshoba, Noxubee, Oktibbeha and 1 more | 53 min |
Nearby
Wind Advisories in Mississippi, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.